# SDR CALA2017062601998

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 44,165 hours, 15,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP FROM SEAT ROW 11ABC TO AFT-MOST CABIN. BULLNOSE EMERGENCY LIGHTING ALSO INOP 11ABC TO ROW 22ABC. EMERGENCY LIGHTING OPS CKS OK FROM ROW 11ABC-LAST ROW AND BULL NOSE LIGHTING OPS CKS OK FROM 11ABC-22 ABC.  FOUND EMERGENCY LIGHTS INOP AT L1 DOOR AND L2 DOOR R&R BATTERY PACKS M1675 AND M1673 OPS CKS OK AT THIS TIME REF MM 33-51-06-960-805
